# SDR 2010FA0001152

- Difficulty date: October 26, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N23CL
- Make and model: Beech A36
- Aircraft serial: E2969
- Engine: Cont IO550B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Baffle
- Part number: 244103Z
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT 2 PRODUCTS CENTER AND LT BAFFLES WERE FOUND CHAFED THROUGH THE INNER NOSE BOWL AND CAUSED A HOLE APPROX 7 INCHES LONG AND .2500 INCH WIDE.  THE BAFFLES ENDED UP TOO LONG OVER TIME AS THE ENGINE MOUNTS STARTED TO SAG.  HAVE HEARD OF SEVERAL OTHER REPORTS SIMILAR TO THIS ONE.
